Picture of fish in sea

Open Access research that uses mathematical models to solve ecological problems...

Solving a variety of ecological and biological problems is the focus of marine population modelling research conducted within the Department of Mathematics & Statistics. Here research deploys mathematical models to better understanding issues relating to fish stock management, ecosystem dynamics, ocean currents, and the effects of multispecies interactions within diverse marine ecosystems.

Research work in marine population modelling interfaces with a number of other key research specialisms, including mathematical biology, epidemiology and statistical informatics, where investigations are improving human understanding of the behaviour of infectious diseases, particularly in relation to animal infections; but also the modelling of complex biological processes such as antibiotic prodcution in actinobacteria.

Explore some of the Open Access research from Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Author or creator

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2020 | 2019 | 2018 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2002
Number of items: 21.

2020

Steingrimsson, Einar (2020) Statistics on ordered partitions of sets. Journal of Combinatorics, 11 (3). pp. 557-574. ISSN 2156-3527

2019

Dukes, Mark and Selig, Thomas and Smith, Jason P. and Steingrímsson, Einar (2019) The Abelian sandpile model on Ferrers graphs — a classification of recurrent configurations. European Journal of Combinatorics, 81. pp. 221-241. ISSN 0195-6698

Dukes, Mark and Selig, Thomas and Smith, Jason P. and Steingrímsson, Einar (2019) Permutation graphs and the Abelian sandpile model, tiered trees and non-ambiguous binary trees. The Electronic Journal of Combinatorics, 26 (3). P3.29. ISSN 1077-8926

Dugan, William and Glennon, Sam and Gunnells, Paul E. and Steingrimsson, Einar (2019) Tiered trees, weights, and q-Eulerian numbers. Journal of Combinatorial Theory Series A, 164. pp. 24-49. ISSN 0097-3165

2018

Selig, Thomas and Smith, Jason P. and Steingrímsson, Einar (2018) EW-tableaux, Le-tableaux, tree-like tableaux and the Abelian sandpile model. The Electronic Journal of Combinatorics, 25 (3). P3.14. ISSN 1077-8926

2015

McNamara, Peter R. W. and Steingrímsson, Einar (2015) On the topology of the permutation pattern poset. Journal of Combinatorial Theory Series A, 134. pp. 1-35. ISSN 0097-3165

Ehrenborg, Richard and Kitaev, Sergey and Steingrimsson, Einar (2015) Number of cycles in the graph of 312-avoiding permutations. Journal of Combinatorial Theory Series A, 129. pp. 1-18. ISSN 0097-3165

2014

Ehrenborg, Richard and Kitaev, Sergey and Steingrimsson, Einar (2014) Number of cycles in the graph of 312-avoiding permutations. In: Conference on Formal Power Series & Algebraic Combinatorics, 2014-06-29 - 2014-07-03.

2013

Claesson, Anders and Kitaev, Sergey and Steingrimsson, Einar (2013) An involution on beta(1,0)-trees. Advances in Applied Mathematics, 51 (2). pp. 276-284. ISSN 0196-8858

Steingrimsson, Einar; Blackburn, Simon R. and Gerke, Stefanie and Wildon, Mark, eds. (2013) Some open problems on permutation patterns. In: Surveys in Combinatorics 2013. London Mathematical Society Lecture Note Series . Cambridge University Press, pp. 239-263. ISBN 9781107651951

Dukes, Mark and Gardi, Einan and Steingrimsson, Einar and White, Chris (2013) Web worlds, web-colouring matrices, and web-mixing matrices. Journal of Combinatorial Theory Series A, 120 (5). pp. 1012-1037. ISSN 0097-3165

2012

Claesson, Anders and Jelínek, Vít and Steingrimsson, Einar (2012) Upper bounds for the Stanley–Wilf limit of 1324 and other layered patterns. Journal of Combinatorial Theory Series A, 119 (8). pp. 1680-1691. ISSN 0097-3165

2011

Duncan, Paul and Steingrimsson, Einar (2011) Pattern avoidance in ascent sequences. The Electronic Journal of Combinatorics, 18 (1). P226. ISSN 1077-8926

Burstein, Alexander and Jelínek, Vít and Jelínková, Eva and Steingrimsson, Einar (2011) The Möbius function of separable and decomposable permutations. Journal of Combinatorial Theory Series A, 118 (8). 2346–2364.

Dukes, Mark and Kitaev, Sergey and Remmel, Jeffrey and Steingrimsson, Einar (2011) Enumerating (2+2)-free posets by indistinguishable elements. Journal of Combinatorics, 2 (1). pp. 139-163.

Bernini, A. and Ferrari, L. and Steingrimsson, E. (2011) The Möbius function of the consecutive pattern poset. The Electronic Journal of Combinatorics, 18 (1). P146.

2010

Steingrimsson, Einar (2010) Generalized permutation patterns - a short survey. London Mathematical Society Lecture Note Series. 137–152.

Steingrimsson, Einar (2010) The Möbius function of the permutation pattern Poset. Journal of Combinatorics. 39–52.

Steingrimsson, Einar and Dukes, Mark and Claesson, Anders (2010) Permutations sortable by n-4 passes through a stack. Annals of Combinatorics, 14. pp. 45-51.

2009

Claesson, Anders and Kitaev, Sergey and Steingrimsson, Einar (2009) Decompositions and statistics for β(1,0)-trees and nonseparable permutations. Advances in Applied Mathematics, 42 (3). 313–328. ISSN 0196-8858

2002

Brändén, Petter and Claesson, Anders and Steingrimsson, Einar (2002) Catalan continued fractions and increasing subsequences in permutations. Discrete Mathematics, 258 (1-3). 275–287. ISSN 0012-365X

This list was generated on Wed Jul 8 21:00:45 2020 BST.